How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

I have experienced severe eye inflammation and pain after taking

Customer Question

I have experienced severe eye inflammation and pain after taking NSAID's in the past. I have now been prescribed Noresthisterone 5mg to stop excess bleeding from my periods and I have had another severe reaction with my eyes. Inflammation, pain associated with light and blurred vision. Can you please explain this?
Submitted: 7 years ago.
Category: Eye
Expert:  Dr. Stevens replied 7 years ago.

Hello there

Have you seen an ophthalmologist ? Was the diagnosis iritis? What was given for treatment? What was his comment on this in relation to the meds you take?

Related Eye Questions